advertisement
Question
Posted by: Trudy | 2008/08/31

Activelle

Hello Dr

I am post menapausal andhave not menstruated for about 3 yrs. I have not suffered badly with hot flushes etc - but had a few.

Had my estradiol, FSH and LSH done and my estradiol is so low its undectable! My GP put me onto Activell. I have had 3 tabs and feel a slight headache. Could this be due to it? Also - will these pills bring back my periods? I really do not want that!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The headaches may be a side effect. These often resolve in a few weeks. You generally do not get periods on Activelle, though some spotting may occur for a few months after starting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement